Doctor insights on:
Zand Candida Quick Cleanse Side Effects
What is the dosing of Fluconazole like for intestinal candida. Length? What is the best way for treating it.? Side effects? Repeat treatments needed?
Red yeast rice: Check this web site. Http://www. Webmd. Com/vitamins-supplements/ingredientmono-925-Red%20Yeast%20Rice%20 (RED%20YEAST).aspx? ActiveIngredientId=925&activeIngredientName=Red%20Yeast%20Rice%20 (RED%20YEAST) ...Read more
Yes and no....: For the most part, no problems for most patients. However, it can rarely cause signifcant liver issues, and more importantly, it inhibitis part of the c-p450 ssytem in the liver and can elevate blood levels of many medicines. Let your pharmacist know what you are taking, or your prescribing doctor to make sure you have no interactions. ...Read more
Azo yeast tablet: Some of the components in Azo yeast tablet are manufactured in a homeopathic manner, but aren't prescribed in a homeopathic way. It's being used like a generic supplement rather than as a remedy that has been specifically come to through homeopathic casetaking. Homeopathic medicines do not induce "side effects, " but occasionally can aggravate symptoms on the path towards healing. [see comment]. ...Read more
Often antibiotic use: Yeast infections are due to a fungus called candida which is normally found in the vagina. However, if there is a lack of healthy vaginal bacteria it can lead to overgrowth of yeast. Some causes of overgrowth: antibiotics, ^ estrogen (pregnancy or some birth control pills), malfunctioning immune system, diabetes mellitus as well as friction against vaginal tissues (intercourse) and douching. ...Read more
Many: Ryr can cause abdominal pain, allergic reaction, dizziness, liver and muscle inflammation with muscular pain, flatulance (gas), stomach pain, and headache. Aside from flushing, Niacin can cause liver damage, itching, low blood pressure, upset stomach, diarrhea, vomiting, gout, rashes, headache, diabetes, liver inflammation, and blurred vision. ...Read more
Diflucam: Onky one pill per treatment course gives o side effects and it usually works. ...Read more
None: No proven medical benefits or reported consistent side effects. ...Read more
Is red yeast rice safe to use for lowering my LDL. And should I be taking some other drug to counter act the side effects, if any?
Depends on brand...: Red yeast rice contains several natural forms of a class of drugs called statins. Lipitor, (atorvastatin) zocor, Crestor are all statins. The safety profile is similar to these prescription drugs. Pharmaceutical companies put pressure on the fda to put pressure on nutraceutical companies to remove the active ingredient. Herbal actives by nature's plus still contains it, others do not. Coq10, 300mg for s.E.'s. ...Read more
STOP IT AND: Consult your doctor for alternatives.Get a more detailed answer ›
Cannot take any of the Azole yeast meds even creams due to severe side effects. Is there anything natural I can use for yeast infection only on vulva?
Monistat 500 for 7 days prescribed for yeast. Severe itching & even cramps (like menstral pain) when I used it. How can I relieve side effects?
Stop it!: If you get worse when taking a medicine, you may have a problem with the medicine as well as the disease. Stop it for now and talk to or see your doc to see if you should continue it or use something else. If you take diphenhydramine and it stops the itching, there's a good chance that you are allergic to the medicine. ...Read more
Recently prescribed with nystatin 100, 000 units vaginal tab for yeast infection. What are the side effects?
I have what I think is a yeast infection. What's safer to take diflucan or ZPack. Worried about QT interval side effects. I do take atenolol daily.?
A yeast infection is: Commonly in women and refers to a yeast overgrowth in the vagina. If you are referring to a fungal infection in the groin, you would treat that with a topical agent like Lotrimen which would have no bearing on QT issues. Oral agents would not be indicated and ZPack is for bacteria not fungus. You need to see a health care provider for an accurate diagnosis and treatment. ...Read more
I switched back to Gyne Lotrimin (clotrimazole) to treat vaginal yeast infection because Monistat almost killed me! I had serious side effects from it.?
Is there a question?: All medicines may have side effects. Common side effects of Monistat include headache, burning/itching/pain in the vagina or urinary opening, or lower abdominal cramps. If Gyne-Lotrimin works better for you and Monistat caused problems...avoiding Monistat is a good decision. ...Read more
What are the Side effects of a yeast infection? I have burning, itchy, plus red & hot skin from where the hairs are. Not sexually active. & feverish
No fever...: A yeast infection can certainly cause burning, itching, red and hot skin. But it doesn't make you feverish. There may be some other reason you are feverish. I almost hate to mention it, but an initial herpes outbreak can give give you all the symptoms you mentioned including fever. It also has tiny skin ulcerations. Best wishes! ...Read more
What type of birth control should I use? I've tried a bunch of different birth control pills and I've experienced bad side effects. Lack of libido, acne, depression, and yeast infections. Is there a reliable non-hormonal type of birth control? I've had 2
Non chemical: There are multiple non-pharmacological options, ranging from extreme measures (abstinence, tubal ligation) to more "light" (and however unequally effective or reliable) like condoms or time-based calculations...Usually a combination of them will provide some degree of reliable anti conception. Consult your gyn dr. ...Read more
Dear doctors, I'm in 3rd month of pregnancy&treating 7days candida cervix without medicine, but nutrition diet. I'm curious what side effects could candida have on fetus/baby now/later. Thank you!?
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Natural approaches: Natural approaches to yeast infections: 1. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5. Avoid douches as well as use of harsh, drying soap on genitalia. 6. Rinse genitalia very well after soaping up. >>>. ...Read more
No such thing: Please forgive my frankness. After forty years of talk, the vast majority of people in the scientific community -- the most cutthroat of all truth-seekers -- believe that "systemic candida" is a cruel myth. Once a person thinks they have this, they NEVER feel well again, since no one is ever cured. Please get with a sensible practitioner -- perhaps an evidence-based holist. ...Read more
No, of course: If you mean that that by using an anti yeast medication, or by using a nutritional probiotic such as yogurt the answer is no. There are many medical situations such as diabetes or antibotic overuse which could complicate any regimen to treat candida. Please be evaluated by a physician who is knowledgeable in this. Area of medicine. Only an expert can evaluate your situation. ...Read more
Please don't do this:
Both "candida" and "hypoglycemia" are fad diagnoses.
"Cleanses" can land you in the ICU. You may have found company and sympathy from "independent medical thinkers", but the price you'll pay is never feeling well again. You need a relationship with an evidence-based practitioner in your community who's open to holistic and complementary modes of healing. This will get you productive, feeling betr ...Read more
Rx + tips: There are many otc options including: micon 7, monistat, vagistat, (tioconazole) gynazole, femcare, gyne-lotrimin& mycelex. Oral Diflucan is also effective. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5. Avoid douches. ...Read more
Okay so I have been trying to solve my candida problem but it keeps coming back. I've done a yeast cleanse and been taking probiotic what is the deal?
Antifungal: Next step would be taking an antifungal medication. Nystatin is effective and is by far the safest. If that doesn't work i'd have to ask you what do you mean by "candida problem"? If you truly have a chronic mucosal fungal infection and are not taking oral antibiotics i'd order tests for diabetes mellitus and immunodeficiency. Mucosal means the lining of the digestive tract &, in women, the vagina. ...Read more
A bulging mass in my clitoris right side & hurts, I noticed a small 1 growing on the other side mucosa around is dark& a groove on left side +candida?
I had a UTI inserted, everything went fine. I'm doing a Candida cleanse (1 week), and noticed a light yellow discharge - no bad smell and no itching.
IUD?: I'm thinking you must mean you had an IUD inserted. What is your question exactly? Please clarify. ...Read more